Works matching AU Ibrahim, Rabha W.
Results: 199
The Essential Gronwall Inequality Demands the (ρ, φ) Fractional Operator with Applications in Economic Studies.
- Published in:
- Universal Journal of Mathematics & Applications, 2024, v. 7, n. 4, p. 180, doi. 10.32323/ujma.1425363
- By:
- Publication type:
- Article
Fractional operators on the bounded symmetric domains of the Bergman spaces.
- Published in:
- AIMS Mathematics, 2024, v. 9, n. 2, p. 3810, doi. 10.3934/math.2024188
- By:
- Publication type:
- Article
Optical applications of a generalized fractional integro-differential equation with periodicity.
- Published in:
- AIMS Mathematics, 2023, v. 8, n. 5, p. 11953, doi. 10.3934/math.2023604
- By:
- Publication type:
- Article
The dynamic and discrete systems of variable fractional order in the sense of the Lozi structure map.
- Published in:
- AIMS Mathematics, 2023, v. 8, n. 1, p. 733, doi. 10.3934/math.2023035
- By:
- Publication type:
- Article
MOMENTS SOLUTION OF FRACTIONAL EVOLUTION EQUATION FOUND BY NEW KRASNOSELSKII TYPE FIXED POINT THEOREMS.
- Published in:
- Fixed Point Theory, 2021, v. 22, n. 1, p. 263, doi. 10.24193/fpt-ro.2021.1.19
- By:
- Publication type:
- Article
K-symbol fractional order discrete-time models of Lozi system.
- Published in:
- Journal of Difference Equations & Applications, 2023, v. 29, n. 9-12, p. 1045, doi. 10.1080/10236198.2022.2158736
- By:
- Publication type:
- Article
Lung CT Image Segmentation Using VGG-16 Network with Image Enhancement Based on Bounded Turning Mittag-Leffler Function.
- Published in:
- Baghdad Science Journal, 2024, v. 21, n. 12, p. 3892, doi. 10.21123/bsj.2024.9286
- By:
- Publication type:
- Article
Convoluted fractional differentials of various forms utilizing the generalized Raina's function description with applications.
- Published in:
- Journal of Taibah University for Science, 2022, v. 16, n. 1, p. 432, doi. 10.1080/16583655.2022.2070836
- By:
- Publication type:
- Article
A new parametric differential operator generalized a class of d'Alembert's equations.
- Published in:
- Journal of Taibah University for Science, 2021, v. 15, n. 1, p. 449, doi. 10.1080/16583655.2021.1987006
- By:
- Publication type:
- Article
Geometric process solving a class of analytic functions using q-convolution differential operator.
- Published in:
- Journal of Taibah University for Science, 2020, v. 14, n. 1, p. 670, doi. 10.1080/16583655.2020.1769262
- By:
- Publication type:
- Article
General Properties for Volterra-Type Operators in the Unit Disk.
- Published in:
- ISRN Mathematical Analysis, 2011, p. 1, doi. 10.5402/2011/149830
- By:
- Publication type:
- Article
ON CONVEXITY OF HELE- SHAW CELLS.
- Published in:
- ROMAI Journal, 2012, v. 8, n. 1, p. 93
- By:
- Publication type:
- Article
ON THE EXISTENCE OF UNIVALENT SOLUTIONS FOR FRACTIONAL INTEGRAL EQUATION OF VOLTERRA TYPE IN COMPLEX PLANE.
- Published in:
- ROMAI Journal, 2011, v. 7, n. 1, p. 77
- By:
- Publication type:
- Article
Mathematical modeling and performance evaluation of Ducted Horizontal-axis Helical Wind Turbines: Insights into aerodynamics and efficiency.
- Published in:
- PLoS ONE, 2024, v. 19, n. 6, p. 1, doi. 10.1371/journal.pone.0303526
- By:
- Publication type:
- Article
Stability of Admissible Functions.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/342895
- By:
- Publication type:
- Article
Unique solutions, stability and travelling waves for some generalized fractional differential problems.
- Published in:
- Applied Mathematics in Science & Engineering, 2023, v. 31, n. 1, p. 1, doi. 10.1080/27690911.2023.2232092
- By:
- Publication type:
- Article
FRACTIONAL CALCULUS OF REAL AND COMPLEX VARIABLES AND ITS APPLICATIONS.
- Published in:
- Journal of Fractional Calculus & Applications, 2021, v. 12, n. 3, p. 1
- By:
- Publication type:
- Article
CLASSES OF QUANTUM INTEGRAL OPERATORS IN A COMPLEX DOMAIN.
- Published in:
- Journal of Fractional Calculus & Applications, 2021, v. 12, n. 1, p. 101
- By:
- Publication type:
- Article
TREATISE ON FRACTIONAL ORDER DYNAMICAL EQUATIONS INVOLVING RANDOM VARIABLE.
- Published in:
- Journal of Fractional Calculus & Applications, 2019, v. 10, n. 2, p. 18
- By:
- Publication type:
- Article
A NEW STUDY OF A CLASS OF MULTI-FRACTIONAL DIFFERENTIAL EQUATIONS.
- Published in:
- Journal of Fractional Calculus & Applications, 2019, v. 10, n. 1, p. 135
- By:
- Publication type:
- Article
WATER-BODY SEGMENTATION IN SATELLITE IMAGERY APPLYING MODIFIED KERNEL KMEANS.
- Published in:
- Malaysian Journal of Computer Science, 2018, v. 31, n. 2, p. 143, doi. 10.22452/mjcs.vol31no2.4
- By:
- Publication type:
- Article
Geometric Inequalities via a Symmetric Differential Operator Defined by Quantum Calculus in the Open Unit Disk.
- Published in:
- Journal of Function Spaces, 2020, p. 1, doi. 10.1155/2020/6932739
- By:
- Publication type:
- Article
Numerical inspection of (3 + 1)- perturbed Zakharov–Kuznetsov equation via fractional variational iteration method with Caputo fractional derivative.
- Published in:
- Numerical Heat Transfer: Part B -- Fundamentals, 2024, v. 85, n. 9, p. 1162, doi. 10.1080/10407790.2023.2262123
- By:
- Publication type:
- Article
Tripled fixed point results via a measure of noncompactness with applications.
- Published in:
- Asian-European Journal of Mathematics, 2021, v. 14, n. 2, p. N.PAG, doi. 10.1142/S179355712150008X
- By:
- Publication type:
- Article
Geometric properties of the differential shift plus complex Volterra operator.
- Published in:
- Asian-European Journal of Mathematics, 2018, v. 11, n. 1, p. -1, doi. 10.1142/S1793557118500134
- By:
- Publication type:
- Article
Boundedness of fractional differential operator in complex spaces.
- Published in:
- Asian-European Journal of Mathematics, 2017, v. 10, n. 4, p. -1, doi. 10.1142/S1793557117500759
- By:
- Publication type:
- Article
On some interesting properties for a new subclass of multivalent functions.
- Published in:
- Asian-European Journal of Mathematics, 2016, v. 9, n. 1, p. -1, doi. 10.1142/S1793557116500273
- By:
- Publication type:
- Article
ON A SUBCLASS OF ANALYTIC FUNCTIONS OF FRACTAL POWER WITH NEGATIVE COEFFICIENTS.
- Published in:
- Bulletin of the Transilvania University of Brasov, Series III: Mathematics, Informatics, Physics, 2020, v. 13, n. 2, p. 387, doi. 10.31926/but.mif.2020.13.62.2.2
- By:
- Publication type:
- Article
Image Splicing Forgery Detection Using Feature-Based of Sonine Functions andDeep Features.
- Published in:
- Computers, Materials & Continua, 2024, v. 78, n. 1, p. 795, doi. 10.32604/cmc.2023.042755
- By:
- Publication type:
- Article
Image Splicing Detection Using Generalized Whittaker Function Descriptor.
- Published in:
- Computers, Materials & Continua, 2023, v. 75, n. 2, p. 3465, doi. 10.32604/cmc.2023.037162
- By:
- Publication type:
- Article
Pixel's Quantum Image Enhancement Using Quantum Calculus.
- Published in:
- Computers, Materials & Continua, 2023, v. 74, n. 2, p. 2531, doi. 10.32604/cmc.2023.033282
- By:
- Publication type:
- Article
Image Splicing Detection Based on Texture Features with Fractal Entropy.
- Published in:
- Computers, Materials & Continua, 2021, v. 69, n. 3, p. 3903, doi. 10.32604/cmc.2021.020368
- By:
- Publication type:
- Article
Fractional Rényi Entropy Image Enhancement for Deep Segmentation of Kidney MRI.
- Published in:
- Computers, Materials & Continua, 2021, v. 67, n. 2, p. 2061, doi. 10.32604/cmc.2021.015170
- By:
- Publication type:
- Article
On New Subclasses of Analytic Functions Involving Generalized Differential and Integral Operators.
- Published in:
- European Journal of Pure & Applied Mathematics, 2011, v. 4, n. 1, p. 59
- By:
- Publication type:
- Article
Coefficient Inequalities for concave Cesáro Operator of Non-concave Analytic Functions.
- Published in:
- European Journal of Pure & Applied Mathematics, 2010, v. 3, n. 6, p. 1086
- By:
- Publication type:
- Article
Partial sums of analytic functions of bounded turning with applications.
- Published in:
- Computational & Applied Mathematics, 2010, v. 29, n. 1, p. 81, doi. 10.1590/S1807-03022010000100006
- By:
- Publication type:
- Article
New Classes of Analytic Functions Involving Generalized Noor Integral Operator.
- Published in:
- Journal of Inequalities & Applications, 2008, v. 2008, p. 1, doi. 10.1155/2008/390435
- By:
- Publication type:
- Article
Classes of analytic functions with fractional powers defined by means of a certain linear operator.
- Published in:
- Integral Transforms & Special Functions, 2011, v. 22, n. 1, p. 17, doi. 10.1080/10652469.2010.489796
- By:
- Publication type:
- Article
Galerkin Finite Element Process for Entropy Production and Thermal Evaluation of Third-Grade Fluid Flow: A Thermal Case Study.
- Published in:
- Applied Sciences (2076-3417), 2022, v. 12, n. 19, p. 9647, doi. 10.3390/app12199647
- By:
- Publication type:
- Article
Comparative Numerical Study of Thermal Features Analysis between Oldroyd-B Copper and Molybdenum Disulfide Nanoparticles in Engine-Oil-Based Nanofluids Flow.
- Published in:
- Coatings (2079-6412), 2021, v. 11, n. 10, p. 1196, doi. 10.3390/coatings11101196
- By:
- Publication type:
- Article
Foraging Behaviour and Population Dynamics of Asian Weaver Ants: Assessing Its Potential as Biological Control Agent of the Invasive Bagworms Metisa plana (Lepidoptera: Psychidae) in Oil Palm Plantations.
- Published in:
- Sustainability (2071-1050), 2023, v. 15, n. 1, p. 780, doi. 10.3390/su15010780
- By:
- Publication type:
- Article
Studies on Generalized Differential-Difference Operator of Normalized Analytic Functions.
- Published in:
- Southeast Asian Bulletin of Mathematics, 2021, v. 45, n. 2, p. 189
- By:
- Publication type:
- Article
LINEAR OPERATOR ASSOCIATED WITH THE GENERALIZED FRACTIONAL DIFFERENTIAL OPERATOR.
- Published in:
- Miskolc Mathematical Notes, 2016, v. 17, n. 1, p. 339, doi. 10.18514/MMN.2016.1199
- By:
- Publication type:
- Article
EXISTENCE OF NONLINEAR LANE-EMDEN EQUATION OF FRACTIONAL ORDER.
- Published in:
- Miskolc Mathematical Notes, 2012, v. 13, n. 1, p. 39, doi. 10.18514/MMN.2012.453
- By:
- Publication type:
- Article
DIFFERENTIAL OPERATOR GENERALIZED BY FRACTIONAL DERIVATIVES.
- Published in:
- Miskolc Mathematical Notes, 2011, v. 12, n. 2, p. 167, doi. 10.18514/MMN.2011.266
- By:
- Publication type:
- Article
GLOBAL CONTROLLABILITY OF A SET OF FRACTIONAL DIFFERENTIAL EQUATIONS.
- Published in:
- Miskolc Mathematical Notes, 2011, v. 12, n. 1, p. 51, doi. 10.18514/MMN.2011.259
- By:
- Publication type:
- Article
EXISTENCE OF THE SOLUTION OF FRACTIONAL INTEGRAL INCLUSION WITH TIME DELAY.
- Published in:
- Miskolc Mathematical Notes, 2010, v. 11, n. 2, p. 139, doi. 10.18514/MMN.2010.216
- By:
- Publication type:
- Article
MULTIVALENT FUNCTIONS BASED ON A LINEAR INTEGRAL OPERATO.
- Published in:
- Miskolc Mathematical Notes, 2010, v. 11, n. 1, p. 43, doi. 10.18514/MMN.2010.212
- By:
- Publication type:
- Article
Mathematical Design Enhancing Medical Images Formulated by a Fractal Flame Operator.
- Published in:
- Intelligent Automation & Soft Computing, 2022, v. 32, n. 2, p. 937, doi. 10.32604/iasc.2022.021954
- By:
- Publication type:
- Article
On Parametric Fuzzy Linear Programming Formulated by a Fractal.
- Published in:
- Intelligent Automation & Soft Computing, 2021, v. 30, n. 3, p. 1073, doi. 10.32604/iasc.2021.018011
- By:
- Publication type:
- Article